# SDR DALA2025060604332

- Difficulty date: May 28, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9572 CORROSION OUT LIMITS, IN REF TO NRC 00467: CORROSION ON FLOOR SUPPORT FROM STA 1022 TO Y=1059 X=44, AT AFT FLOOR STRUCTURE. CORRECTIVE ACTION: REPAIRED PER B717-200 SRM 51-41-01-0G. (0990577)
